MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117013
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause determination cannot be made.The mesh was able to be used for the repair and is implanted in the patient.Based on the information provided and not having the sample to evaluate, the complaint event is associated with undetermined root cause.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Regarding fixation the instructions-for-use states, "a minimum of a 4 mm bite should be used.Care should be taken to ensure that the mesh is adequately fixated to the abdominal wall.If necessary, additional fasteners and/ or sutures should be used.¿ should additional information be provided, a supplemental emdr will be submitted.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the bard soft mesh tore while the surgeon was attempting to fixate using sutures.As reported that additional sutures were used to complete the repair.There was no injury to the patient reported.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key8230779
Report Number1213643-2019-00123
Device Sequence Number1745730
Product Code FTL
UDI-Device Identifier00801741030901
UDI-Public(01)00801741030901
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number0117013
Device Lot NumberHUCN1691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Initial Report FDA Received Date01/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1